# SDR CALA2012100900660

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737-800
- Aircraft serial: 33455
- Aircraft time: 26,865 hours, 9,184 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037709
- Condition: Missing
- Location: Row 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EXIT SIGN MISSING. AT ROW 25.  REINSTALLED SIGN ON FWD SIDE, SIGN TESTED OK.
